MathSciNet Relay Station
MathSciNet bibliographic data
MR460897 35K60
Kinderlehrer, David; Nirenberg, Louis Analyticity at the boundary of solutions of nonlinear second-order parabolic equations. Comm. Pure Appl. Math. 31 (1978), no. 3, 283–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement